MAUDE Adverse Event Report: ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC STIMULATING NERVE BLOCK TRY; REGIONAL ANESTHESIA

ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC STIMULATING NERVE BLOCK TRY; REGIONAL ANESTHESIA
Model Number TBT02100ST
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Procedure: total knee procedure.Cathplace: adductor canal.It was reported, "anesthesia placed a femoral adductor canal block for a total knee procedure.At the designated time to remove, the post-op nurse was unable to pull the catheter out.One of anesthesia providers attempted to remove.It was difficult and then the catheter broke.An x-ray revealed that some portion of the catheter remained.The provider consulted with [the] (anesthesia -pain) physician.The patient was taken to a procedure room where the remainder of the catheter was removed under fluoroscopic guidance." the catheter tip appeared intact when it was removed.The patient tolerated the removal procedure "well" and no complications were encountered.

Brand Name
ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC STIMULATING NERVE BLOCK TRY
Common Device Name
REGIONAL ANESTHESIA
MDR Report Key9970197
Report Number3006646024-2020-00012
Device Sequence Number11681525
Product Code CAZ
UDI-Device Identifier10680651407785
UDI-Public10680651407785
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K073187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTBT02100ST
Device Catalogue Number104077803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/16/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1
Patient Age74 YR
Patient Weight58